# SDR WVER2019031115

- Difficulty date: February 21, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 37,150 hours, 29,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR HAS CHAFING DAMAGE AT 2 EA LOCATIONS AT APPROX FS 913 STRINGER 27.
